# SDR UALA2013050203058

- Difficulty date: April 30, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 73,827 hours, 27,567 cycles
- Engine: Pwa PW2037
- System (JASC): 3830 · Waste Disposal System
- Part: Motor
- Part number: 16204002
- Condition: Faulty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FORWARD LAV INOP - LEVEL 1.  DUE TO REPEAT GRIPES OF AFT FORWARD LAVATORY FLUSH MOTOR WEAK OR NEEDS SERVICE, PLEASE ACCOMPLISH MM 38-32-00,PG 501,TOILET SYSTEM TEST.  LOOK FOR POSSIBLE LEAKS AT THE FILL AND DRAIN LINES.  IF NO DISCREPANCIES FOUND THEN REPLACE THE AFT FORWARD LAV TOILET PUMP FILTER MOTOR ASSY PCN 564-0239 REF MM 38-32-05-401 AND IPC 38-32-01-035.  REPLACED MOTOR ASSEMBLY AND OPS CHECK PER AMM.
